# SDR SIMA201131105

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 29,074 hours, 27,550 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287502609
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3913 THE FLIGHT ATTENDANT NOTICED A "BURNING SMELL" BY MAIN CABIN DOOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND LIGHT SOCKET ON PASSENGER SIDEWALL LIGHT ASSEMBLY  DS8411 BURNED.  REPLACED WIRE HARNESS FROM BALLAST RT8500-231 TO LIGHT ASSYMBLY DS8410 AND DS8411 IAW STANDARD MAINTENANCE PRACTICES.  PERFORMED OPERATIONAL TEST OF THE PASSENGER CABIN LIGHTS IAW EMB-145 AMM 33-21-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
